I posted my beginning story about when I first got all these horrific symptoms on another website. Many people commented. A few said that the flu I had before they gave me a 6 day dose of Levaquin was just as possible the main cause of the symptoms I got later taking Levaquin. I disagree. When I went to the Hospital ER I had fainted and fell flat on my face, smashed it and broke my septum and knocked myself out with much blood. After I was taken by ambulance to the ER I was found to have ( of course ) fever but also higher white blood cell count and low potassium...or what was told to me as " an electrolyte imbalance." I also had head trauma. Up to this point ( including every second I had the flu ) I had "none" of the symptoms I have now and have had for the last two years. I was given two Levaquin tablets right before the ER discharged me, 2 and 1/2 hours after I arrived. Within minutes I had fainted again in my wife's car on the way home. They brought me back at the ER and put me in a large curtained "recovery" room with many beds. The next late morning I was given two more of these Levaquin tablets. Then, I was discharged again later that day ( with a small bottle of 5 days worth of more Levaquin ) and that first night home is when I first felt these horrific symptoms I have had now for two years. Shoulders felt like they were being ripped out of my sockets. Rotator cuff tore on right side. Arms burning hot as well as hands. Then hands would go cold and numb...then back to hot. Internally I was feeling as if I had drank some type of poison. My intestines were rumbling continually like a thunder storm and the pain I felt in my insides ( especially middle intestinal area ) was so sharp and moving and so strange. It was like I had drank bleach! I would get stabbing pains there and all over...like electric shocks. I even got these in my head! I would feel prickly feelings all over. I was twitching like I was being stunned with a stun gun. My feet burned and my legs twitched. Also I was having all these paranoid mini nightmares but couldn't sleep! I never had paranoid thoughts and mini-nightmare after mini-nightmare while trying to sleep in my entire life! Just as I would about fall asleep, I would get these electric type ZAPs through out my body and it would shock me back awake. Got those all night and they were powerful...again like I was being zapped by some electricity. I was also so weak I could barely lift my burning arms while lying down. The next morning I tried to get up and eat some toast and within 15 mintues of doing this my GI tract exploded into pain and I actually atarted going into shock. ( went into pain so much while trying to eat I couldn't for two months. Lost 40 pounds in that time ) I was seeing spots and couldn't breath. Ambulance called and I was raced back to the same ER and told them what was hapening. They took my basics and said they didn't see anything, loaded me up with atavan and sent me home! I told them about all these symptoms that I never felt with the flu. They also asked me what I was taking. I told them Levaquin. Nobody ever told me to stop this even after another 3 to 4 visits to this same ER with these same symptoms. I was never given any adverse reaction material and assumed they knew what these could be. But they really didn't and never even mentioned stoping the Levaquin. But my point is...that never, not even at any point of having this flu...did I feel any of these horrific symptoms. It was only about 24 hours into taking this Levaquin for the first time that all this exploded inside of me. And one year later when I was forced to try to figure out on my own what triggered all of this, It wasn't hard to go back and take a look at the only chemical I was putting into my body at this time and the only medicine or drugs I had ingested for years prior... Levaquin! And when I did my research about levaquin so many things matched it was beyond coinsidence...tendon damage, brady cardia, intestinal inflamation, and on and on. How people can keep "trying" to absoove the Levaquin theory when it was the only foreign chemical I took for 5 days and it list all these adverse affects and also says...not be given when patient has been diagnosed with low potassium levels...is just another unfair denial about what happened to me. Beware everybody. If your electrolytes get out of balance...tell your doctors NOT to put powerful chemicals in your system unless they know exactly what these drugs do. Unfortunately, My ER docs didn't know this about Levaquin.